# SDR SWAA2021080591702

- Difficulty date: July 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT SIDE TRANSITION ANGLE HAS CORROSION F.S. 727D TO 767. ; / [01] BLENDED/REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED DAMAGED TRANSITION ANGLE. ORIGINAL THICKNESS = .040'. REMAINING THICKNESS = .033'. LENGTH = 1.0'; WIDTH = .75'.; [02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1; [03] LOCATED AND DRILLED NEW R/H TRANSITION ANGLE FROM 727D TO 767 PER SRM 51-40-02; [04] INSPECTED LOCATION AND DRILLING NEW R/H TRANSITION ANGLE FROM 727D TO 767 PER SRM 51-40-02; [05] INSTALLED AFT CARGO RIGHT SIDE TRANSITION ANGLE FROM STA. 727+5 TO STA.767PER SRM. 51-40-02; [06] VERIFIED TRANSITION ANGLE INSTALL
